MAUDE Adverse Event Report: ZOLL CIRCULATION INC COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION INC COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number CL-2295
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak from cool line catheter (lot 204870) was confirmed during functional testing.A pinhole leak was observed from the proximal the distal balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.Visual inspection of the returned catheter was performed.No physical damage was observed on the catheter.Blood residue was observed in luered tubings.Functional leak test of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a pinhole leak was observed from the distal balloon (2 cm away from proximal end of distal balloon), confirming the reported complaint.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the cool line catheter with lot number 204870.
 
Event or Problem Description
On (b)(6) 2025, ivtm therapy using a cool line catheter (lot 204870) was initiated.At around 4:00 am on (b)(6) 2025, a nurse reported to the clinical engineer that the thermogard hq console generated an air trap alarm.Therapy was discontinued.The alarm on the console was cleared and the console is functioning as intended.The dwell time of the catheter was about 6 days.On (b)(6) 2025, azm sales rep.Contacted the physician and confirmed that a cool line catheter had been used and that the balloon was suspected to have been damaged.No patient injuries were reported.

Brand Name
COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key23763911
Report Number3010617000-2025-00853
Device Sequence Number21375059
Product Code NCX
UDI-Device Identifier00849111075176
UDI-Public00849111075176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberCL-2295
Device Lot Number204870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown